# SDR SWIA2015013040677

- Difficulty date: January 7, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 30,606 hours, 25,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 620AT HAS A DENT IN THE MIDDLE.  REPAIRED RT WING L/E PANEL IAW EA.
